Frenadol complex 10 sobres View larger

Frenadol complex 10 sobres

1 sachet every 6 or 8 hours relieves the symptoms of colds and flu: acetaminophen relieves pain and reduces fever, dextromethorphan reduces cough, caffeine counteracts decay, clorfenamina acts against mucus and sneezing and vitamin C stimulates the immune system.

More details

8,65 € tax incl.

More info

WHAT IS FRENADOL COMPLEX
Frenadol COMPLEX is a medicine used to treat influenza and the common cold.
 It contains different compounds:
 - Paracetamol: reduces fever and relieves pain.
- Caffeine citrate: it includes small doses to counteract the decay that often accompanies the common cold.
 - Dextromethorphan: antitussive effective against various forms of coughing.
 - Clorfenamina: helps reduce mucus and sneezing.
- Vitamin C (ascorbic acid) reduces the duration of cold or flu.

COMPOSITION (above)
- Paracetamol 650 mg
 - Dextromethorphan 20mg
- 30 mg caffeine citrate
 - Clorfenamina 4 mg
- Ascorbic acid (vitamin C) 250 mg

INDICATIONS
 Indicated to relieve symptoms of colds and flu: pain, fever, cough, runny nose ...

POSOLOGY
- Adults: 1 out of every 8 hours if necessary you can increase the dosage to 1 on every 6 hours.
- Children 6 to 12 years: Half of every 8 hours under medical supervision.
- Children under 6 years: Do not administer, is contraindicated.
Dissolve the contents of the envelope in half a glass of water.

CONTRAINDICATIONS
They should not take this medicine: children under 6 years, patients with allergy to any component of this medication, patients with liver disease, respiratory failure, asthma.

PRECAUTIONS
Administered under medical supervision in elderly, debilitated, with a history of stone formation, patients with glaucoma, kidney disease, thyroid, with prostatic hypertrophy, urethral stricture with bladder obstruction, cardiovascular disease, pulmonary, diabetes and anemia.
Do not administer this medicine with antidepressant medications.

WARNINGS
You should not take this medicine if you have chronic or persistent cough or when it is accompanied with a lot of mucus.
Do not drink alcohol while taking this medication because it may cause drowsiness.

Warnings about excipients:
It contains sucrose. Note in patients with intolerance to these sugars and diabetic patients.

IMPORTANT FOR WOMEN
They should not take this medicine while pregnant or breastfeeding.

INTERACTIONS
This medicine interacts with alcohol, medicines, analgesics, tranquilizers, antidepressants, chloramphenicol, blood thinners, high-dose salicylates, sulfonamides, trimethoprim, contraceptives.

ADVERSE REACTIONS
Common side effects: drowsiness. Also hypotension and dizziness in the elderly.
Less common: estreñimineto, euphoria, confusion, visual disturbances, difficulty urinating, dry mouth, hives, rashes, blood disorders.
At high doses or prolonged treatment may appear hepatotoxicity.

OVERDOSE
overdose intake is considered as a single dose of more than 6 grams of paracetamol in adults and more than 100 milligrams per kilo of weight in children. Overdose symptoms include: confusion, dizziness, irritability, nervousness, irritability, vomiting, jaundice, loss of appetite and abdominal pain.

DOWNLOAD LEAFLET

Related products

This online pharmacy is licensed for online sales of over-the-counter medicines for human use. For your safety we recommend buying OTC medicines only on websites that include the common logo of the European Union which verifies that it is a legal pharmacy.



Consellería de Sanidade

Agencia española de medicamentos y productos sanitarios

Centro de información del medicamento

Colegio oficial de farmacéuticos de Ourense